On the number of errors which can be corrected by the Reed–Muller code
Doklady Akademii Nauk, Tome 191 (1970) no. 3, pp. 544-547 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1970_191_3_a11,
     author = {R. E. Krichevskii},
     title = {On the number of errors which can be corrected by the {Reed{\textendash}Muller} code},
     journal = {Doklady Akademii Nauk},
     pages = {544--547},
     year = {1970},
     volume = {191},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_3_a11/}
}
TY  - JOUR
AU  - R. E. Krichevskii
TI  - On the number of errors which can be corrected by the Reed–Muller code
JO  - Doklady Akademii Nauk
PY  - 1970
SP  - 544
EP  - 547
VL  - 191
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DAN_1970_191_3_a11/
LA  - ru
ID  - DAN_1970_191_3_a11
ER  - 
%0 Journal Article
%A R. E. Krichevskii
%T On the number of errors which can be corrected by the Reed–Muller code
%J Doklady Akademii Nauk
%D 1970
%P 544-547
%V 191
%N 3
%U http://geodesic.mathdoc.fr/item/DAN_1970_191_3_a11/
%G ru
%F DAN_1970_191_3_a11
R. E. Krichevskii. On the number of errors which can be corrected by the Reed–Muller code. Doklady Akademii Nauk, Tome 191 (1970) no. 3, pp. 544-547. http://geodesic.mathdoc.fr/item/DAN_1970_191_3_a11/